Ghent University Academic Bibliography

Advanced

New Semipartial Geometry.

Mario Delanote (2000) Journal of geometry. 67. p.89-95
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
Journal of geometry
J. geom.
volume
67
pages
89-95 pages
ISSN
0047-2468
language
English
UGent publication?
yes
classification
A2
id
123579
handle
http://hdl.handle.net/1854/LU-123579
date created
2004-01-14 13:36:00
date last changed
2016-12-19 15:37:27
@article{123579,
  author       = {Delanote, Mario},
  issn         = {0047-2468},
  journal      = {Journal of geometry},
  language     = {eng},
  pages        = {89--95},
  title        = {New Semipartial Geometry.},
  volume       = {67},
  year         = {2000},
}

Chicago
Delanote, Mario. 2000. “New Semipartial Geometry.” Journal of Geometry 67: 89–95.
APA
Delanote, Mario. (2000). New Semipartial Geometry. Journal of geometry, 67, 89–95.
Vancouver
1.
Delanote M. New Semipartial Geometry. Journal of geometry. 2000;67:89–95.
MLA
Delanote, Mario. “New Semipartial Geometry.” Journal of geometry 67 (2000): 89–95. Print.